MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH

C.R. BARD INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH
Model Number 231235
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that attempting to insert the access sheath, the tip became slightly bent and could not be inserted properly.Also stated it was crashed.Per follow-up information received via ibc on (b)(6) 2023, stated that the japanese description says that the tip was bent, as if it had been crushed (pushed).
 
Event or Problem Description
It was reported that attempting to insert the access sheath, the tip became slightly bent and could not be inserted properly.Also stated it was crashed.Per follow-up information received via ibc on 06mar2023, stated that the japanese description says that the tip was bent, as if it had been crushed (pushed).
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the reported failure could not be reproduced.Photo samples were submitted and the used access sheath was returned in the opened original packaging.Visual evaluation of the photo samples noted the access sheath present with and without the dilator.No deformities could be seen from the photo.Visual evaluation of the physical sample noted foreign matter, possibly from use, present on the inside and outer sheath.No breakage, bends or visible defects were noted.The device was attempted to be used for treatment purposes.As the reported event is unconfirmed, a dhr review is not required.As the reported event is unconfirmed, a labeling review is not required.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
URETERAL ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16579262
Report Number1018233-2023-01868
Device Sequence Number11935468
Product Code FED
UDI-Device Identifier00801741101717
UDI-Public(01)00801741101717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model Number231235
Device Catalogue Number231235
Device Lot NumberBMGPFM34
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown